# SDR CALA2011050900352

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,934 hours, 10,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A1124
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT BODY STA 440R SHOW CRACK AT I/B FASTENER FOR SUPPORT BRACKET MFEC EA 5310-04716 REV C.  REPAIRED PER EA 5310-04716 REV C .
